RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2017, Volume 2, Issue 1, Pages 88–98 (Mi chfmj48)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematics

Weighted distribution corresponding to quadratic form with complex coefficients

E. L. Shishkina

Voronezh State University, Voronezh, Russia

Abstract: Certain types of weighted distributions associated with quadratic form with complex coefficients are considered. These distributions adopted for the work with differential operators containing the Bessel operator. The formulas are obtained for the fundamental solution of the iterated ultra-hyperbolic equation with Bessel operators instead of the second derivatives.

Keywords: weighted distributions, fundamental solution, Bessel operator, $B$-ultra-hyperbolic operator.

Full text: PDF file (688 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.977
Received: 12.01.2017
Revised: 24.03.2017

Citation: E. L. Shishkina, “Weighted distribution corresponding to quadratic form with complex coefficients”, Chelyab. Fiz.-Mat. Zh., 2:1 (2017), 88–98

Citation in format AMSBIB
\Bibitem{Shi17}
\by E.~L.~Shishkina
\paper Weighted distribution corresponding to quadratic form with complex coefficients
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2017
\vol 2
\issue 1
\pages 88--98
\mathnet{http://mi.mathnet.ru/chfmj48}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3653294}
\elib{http://elibrary.ru/item.asp?id=29078330}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj48
  • http://mi.mathnet.ru/eng/chfmj/v2/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Sitnik, E. L. Shishkina, “O drobnykh stepenyakh operatora Besselya na poluosi”, Sib. elektron. matem. izv., 15 (2018), 1–10  mathnet  crossref
    2. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    3. E. L. Shishkina, “Obschee uravnenie Eilera—Puassona—Darbu i giperbolicheskie $B$-potentsialy”, Uravneniya v chastnykh proizvodnykh, SMFN, 65, no. 2, Rossiiskii universitet druzhby narodov, M., 2019, 157–338  mathnet  crossref
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:96
    Full text:25
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020